Per citar aquest document: http://ddd.uab.cat/record/65202
A duality approach to the fractional Laplacian with measure data
Karlsen, Kenneth H. (University of Oslo. Centre of Mathematics for Applications)
Petitta, Francesco (Universitat de València. Departamento de Análisis Matemático)
Ulusoy, Suleyman (University of Maryland. Center for Scientific Computation and Mathematical Modeling)

Data: 2011
Resum: We describe a duality method to prove both existence and uniqueness of solutions to nonlocal problems like (-∆)s ʋ = µ in RN with vanishing conditions at inffnity. Here if is a bounded Radon measure whose support is compactly contained in RN N ≥ 2, and – (∆)s is the fractional Laplace operator of order s ϵ (1/2,1).
Drets: Tots els drets reservats
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Matèria: Fractional Laplacian ; Measure data ; Existence ; Uniqueness ; Duality solutions
Publicat a: Publicacions Matemàtiques, Vol. 55, Núm. 1 (2011) , p. 151-161, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_55111_07


11 p, 301.6 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2011-01-11, darrera modificació el 2016-12-16



   Favorit i Compartir